# SDR DALA2024122011891

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 59,678 hours, 29,811 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Engines
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3278 - DIV - TO CMH DUE TO ENG 1 + 2 INLET ANTI-ICE VALVES INDICATING CLOSED. COULD NOT CONTINUE DUE TO ICING.   T/S. PERFORMED IDLE ENGINE RUN AND OPS TESTED TENG A/I SYS ON BOTH. CYCLED BOTH P/B 4 X'S. COULD NOT DUPLICATE FAULT. OPS CK OK. MEL/PLAC RMVD. TO CMH DUE TO ENG 1 + 2 INLET ANTI-ICE VALVES INDICATING CLOSED. COULD NOT CONTINUE DUE TO ICING. CORRECTIVE ACTION: LOCKED BOTH VALVES OPEN PER MEL AND CONTINUED.
